# SDR AALA201606089006

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 41,477 hours, 26,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT EMER FLASHLIGHT DOES NOT BLINK.  REPLACED FLASHLIGHT BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-65-00.
